DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9929

Title: APPROXIMATE SOLVABILITY OF HAMMERSTEIN EQUATION
Authors: JOSHI, MC
GANESAN, M
Issue Date: 1987
Publisher: MARCEL DEKKER INC
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 9(9-10), 1039-1058
URI: http://dx.doi.org/10.1080/01630568708816273
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9929
http://hdl.handle.net/10054/9929
ISSN: 0163-0563
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback